# SDR USAA990992

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Serv Door
- Part time: 51,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-CHECK VISUAL INSPECTION, FOUND A .250 INCH LONG CRACK AT AFT SERVICE DOOR BOTTOM HINGE AFT CORNER DOOR SKIN.  INSTALLED REPAIR DOUBLER PER TR 52-40-03A AND EA 65097.  (M)
